# SDR AALA201806189009

- Difficulty date: June 17, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 7,134 hours, 2,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Backed Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. SEAT MOUNTED EMERGENCY PATH LIGHT AT ROW 31 ABC AND 32 ABC ARE INOPERATIVE. CHECKED AND REPAIRED PUSH BACK PIN UNDER THE SEAT OF 31 ABC PER AMM 33-51-00. BOTH SEAT MOUNTED PATH LIGHT AT 31 ABC AND 32 ABC GND TEST NORMAL.
